A note on multiple imputation for method of moments estimation

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 183
  • Download : 0
Multiple imputation is widely used for estimation in situations where there are missing data. Rubin (1987) provided an easily applicable formula for multiple imputation variance estimation, but its validity requires the congeniality condition of Meng (1994), which may not be satisfied for method of moments estimation. We give the asymptotic bias of Rubin's variance estimator when method of moments estimation is used in the complete-sample analysis for each imputed dataset. A new variance estimator based on over-imputation is proposed to provide asymptotically valid inference in this case.
Publisher
OXFORD UNIV PRESS
Issue Date
2016-03
Language
English
Article Type
Article
Keywords

MISSING DATA; REGRESSION; INFERENCE

Citation

BIOMETRIKA, v.103, no.1, pp.244 - 251

ISSN
0006-3444
DOI
10.1093/biomet/asv073
URI
http://hdl.handle.net/10203/218769
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0